# SDR DXTA2021090748150

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 11,282 hours, 7,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Dirty
- Location: Cockpit Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: UNPLEASANT UNUSUALLY STRONG ABNORMAL ODOR IN COCKPIT JUST AFTER TAKEOFF. ODOR SEEMED TO BE ENVIRONMENTAL, ALMOST OILY IN NATURE BUT NOT ELECTRICAL OR GAS. NO SMOKE/HAZE OBSERVED. ODOR DISSIPATED AND THEN REOCCURRED ON INITIAL DESCENT AND POWER CHANGE. UPON LANDING AND SHUTDOWN ODOR VERY PRONOUNCED IN HELL HOLE COMPARTMENT. DISCOVERED LOOSE HOSE CLAMP CONNECTING LARGE BLACK DUCT TO WHITE BOX DIRECTLY  OVERHEAD IN HELL HOLE // SIGNOFF // RE-SECURED LOOSE HOSE CLAMP FOUND IN HELL HOLE. REMOVED WATER SEPERATOR CONDENSOR SOCK AND INSPECTED AND FOUND TO BE DIRTY AND MUSTY SMELLING. INSTALLED NEW SERVICEABLE CONDENSOR SOCK AND PERFORMED OPERATIONAL CHECKS WITH NO DISCREPANCIES NOTED AT THIS TIME. NO FOWL SMELL COMING INTO COCKPIT OR CABIN AT ANY TEMPERATURE SETTING OR POWER SETTINGS. ALL WORK DONE !AW CE 680 AMM 21-21-03.
